# SDR DHL2002743015

- Difficulty date: December 12, 2002
- Submitted: December 13, 2002
- Operation: Air carrier
- Aircraft: N743DH
- Make and model: Boeing 727225
- Aircraft serial: 22438
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Seat
- Condition: Damaged
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

S/O SEAT NEARLY IMPOSSIBLE TO RELEASE FROM FULL FORWARD POSITION.  LUBRICATED S/O SEAT IAW M/M 25-10-41. OPS CHECKED GOOD.
